# SDR USAA2014011600005

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 52,973 hours, 22,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A6425
- Condition: Low Pressure
- Location: R1 Door
- Part time: 64,578 hours, 24,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SLIDE PRESS IN THE RED.  REPLACED DOOR SLIDE AT R1 DOOR IAW TC 26L00025010.
